... when I look up I feel very disoriented and stumble when I walk. Is this normal? I take it for nerve pain in my neck. 600 mg, 3X a day. I have been on it for 2 years. Also, it gives me tremors in my hands. But it really helps my pinched nerve pain along with an opioid.
Could it be the opioid? Were you taking the Gabapentin first, or the
opioid. It could be the opioid - if you don't think so, it is possible that
the Gabapentin and the opioid are doing these things to you - or one
or the other. Make an appointment with your doctor and have him
do some blood tests on you - perhaps the answer is there. How long
have you been taking the opioid and the Gabapentin? Gabapentin
side effects include one to become disoriented and produce stumbling or falling or dizziness - I have had several falls since I'v
been taking Gabapentin - it does tend to make one clumsy and
falling. Let your doctor know what's happening and see what he
comes up with - if you are not satisfied ask him for a referral to
another doctor. You shouldn't have to live like this. Good luck,
Gob bless you. I hope you find an answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2013 • 1 answer
Posted 15 Dec 2013 • 12 answers
Posted 22 Feb 2014 • 2 answers
Posted 22 Mar 2015 • 1 answer
Posted 4 Jun 2015 • 1 answer